# SDR SWAA2013120222855

- Difficulty date: November 17, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 21,380 hours, 12,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B DELAMINATED ON OUTER SKIN AT 12.5" AFT OF LE, 18" INBD OF LT EDGE.  REPAIRED PANEL IAW SRM & EA.
